# SDR CA000801026

- Difficulty date: July 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Amd FALCON10
- Aircraft time: 10,862 hours
- Engine: Garrtt TFE7312
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080021
- Condition: Failed
- Location: Lt Engine
- Part time: 8,977 hours, 7,123 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT ENGINE MAJOR POWER FLUCTUATION, COMPUTER OFF NO CHANGE. OIL PRESSURE LIGHT ON 10-15 SEC. OIL PRESSURE RECOVERED. HYD. PUMP DROP TO 2000 PSI TANK LIGHT ON. 1) ENGINE GROUND UN ADJ. (IDLE, ADJ.) 1/2 TURN FLUCTUATION STOPPED ON HIGH POWER.. OIL PRESSURE CHECKED FOUND 42 LB 48 TAKE OFF POWER OIL FILTER CHECKED / FUEL FILTER CHECKED OK. BIZJET SENT ANOTHER FCU CHANGED UNIT GROUND RUN CHECKED OK.  SUSPECTED FCU FAILURE DUE TO NO POWER CONTROL ON MANUAL MODE.
